RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 263–264 (Mi umn3230)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Approximation and the maximum principle in nonsmooth optimal control problems

B. Sh. Mordukhovich


Full text: PDF file (279 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 07.01.1976

Citation: B. Sh. Mordukhovich, “Approximation and the maximum principle in nonsmooth optimal control problems”, Uspekhi Mat. Nauk, 32:4(196) (1977), 263–264

Citation in format AMSBIB
\Bibitem{Mor77}
\by B.~Sh.~Mordukhovich
\paper Approximation and the maximum principle in nonsmooth optimal control problems
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 263--264
\mathnet{http://mi.mathnet.ru/umn3230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=528455}
\zmath{https://zbmath.org/?q=an:0404.49014}


Linking options:
  • http://mi.mathnet.ru/eng/umn3230
  • http://mi.mathnet.ru/eng/umn/v32/i4/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    Full text:120
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020